Free access
Issue
ESAIM: M2AN
Volume 36, Number 6, November/December 2002
Page(s) 1091 - 1109
DOI http://dx.doi.org/10.1051/m2an:2003007
Published online 15 January 2003
  1. R. Coifman, P.L. Lions, Y. Meyer and S. Semmes, Compensated-compactness and Hardy spaces. J. Math. Pures Appl. 72 (1993) 247-286. [MathSciNet]
  2. R.J. DiPerna and P.L. Lions, On the cauchy problem for boltzman equations: global existence and weak stability. C.R. Acad. Sci. Paris Sér. I Math. 306 (1988) 343-346.
  3. R.J. DiPerna and P.L. Lions, Ordinary differential equations, transport theory and sobolev spaces. Invent. Math. 98 (1989) 511-547. [CrossRef] [MathSciNet]
  4. V. Girault and P.A. Raviart, Finite Elements Methods of the Navier-Stokes Equations. Springer-Verlag (1986).
  5. P.L. Lions, Mathematical Topics in Fluid Mechanics, Incompressible models. Vol. 1, Oxford Science Publications (1996).
  6. P.L. Lions, Mathematical Topics in Fluid Mechanics, Compressible models. Vol. 2, Oxford Science Publications (1998).
  7. B. Di Martino, F.J. Chatelon and P. Orenga, The nonlinear Galerkin's method applied to the shallow water equations. Math. Models Methods Appl. Sci. 9 (1999) 825-854. [CrossRef] [MathSciNet]
  8. P. Orenga, Analyse de quelques problèmes d'océanographie physique. Ph.D. thesis, Université de Corse, Corte (1992).
  9. P. Orenga, Construction d'une base spéciale pour la résolution de quelques problèmes non linéaires d'océanographie physique en dimension deux, in Nonlinear partial differential equations and their applications, D. Cioranescu and J.L. Lions, Vol. 13. Longman, Pitman Res. Notes Math. Ser. 391 (1998) 234-258.
  10. V.A. Solonnikov, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 56 (1976) 128-142. English translation in J. Soviet Math. 14 (1980) 1120-1133.
  11. V.A. Weigant, An exemple of non-existence globally in time of a solution of the Navier-Stokes equations for a compressible viscous barotropic fluid. Russian Acad. Sci. Doklady Mathematics 50 (1995) 397-399.
  12. E. Zeidler, Fixed-point theorems, in Nonlinear Functional Analysis and its Applications, Vol. 1, Springer-Verlag (1986).

Recommended for you